Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83527
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust adaptive control for greenhouse climate using neural networks
Author: Luan, X.
Shi, P.
Liu, F.
Citation: International Journal of Robust and Nonlinear Control, 2011; 21(7):815-826
Publisher: John Wiley & Sons Ltd
Issue Date: 2011
ISSN: 1049-8923
1099-1239
Statement of
Responsibility: 
Xiaoli Luan, Peng Shi and Fei Liu
Keywords: greenhouse; climate control; adaptive control; feedback linearization; neural networks
Rights: Copyright © 2010 John Wiley & Sons, Ltd.
RMID: 0020128226
DOI: 10.1002/rnc.1630
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.